On Sums and Products of Truncated Exponential Variates

Nath G.B. (1974) On Sums and Products of Truncated Exponential Variates. Scandinavian Actuarial Journal, 1974 4: 205-210. doi:10.1080/03461238.1974.10408682


Author Nath G.B.
Title On Sums and Products of Truncated Exponential Variates
Journal name Scandinavian Actuarial Journal   Check publisher's open access policy
ISSN 1651-2030
Publication date 1974-10-01
Sub-type Article (original research)
DOI 10.1080/03461238.1974.10408682
Open Access Status Not yet assessed
Volume 1974
Issue 4
Start page 205
End page 210
Total pages 6
Subject 1804 Statistics, Probability and Uncertainty
2002 Cultural Studies
2613 Statistics and Probability
Abstract The distribution of any linear combination of a finite number of truncated exponential variates from possibly n distinct populations is obtained by using the Laplace transform. The distribution is demonstrated in a compact form which is quite suitable for computational purposes. The results are exemplified. Finally, a brief remark on the distribution of the product of truncated exponential variates is also added.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 06 Sep 2016, 10:30:38 EST by System User